# SDR SWAA010096

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 41,602 hours, 40,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER WHEN ARMED FOR TAXI.  REINSTALLED EVAC SLIDE ASSY PER MM.
